# SDR FDEA201006222114

- Difficulty date: June 22, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720f S27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF STRINGER 27R AT BS 720F.  REMOVED STR 27R AT BS 720F TO 740 IAW B727 SRM 53-10-5 FIG 1. FABRICATED STRINGER SECTION FROM BAC 1498-147 7075 T6 DIM: 26.75" AND 2EA SPLICES FROM BAC 1498-131 7075   T6 DIM" 9" AND 13.5" IAW B727 SRM 53-10-2, 53-10-3 FIG 1 AND 53-30-5. INSTALLED STRINGER   SECTION AND 2EA SPLICES IAW B727 SRM 51-30-2 REV 103.
